TU Darmstadt / ULB / TUbiblio

Reaction-diffusion systems with discontinuities. A viability approach

Bothe, Dieter (1997):
Reaction-diffusion systems with discontinuities. A viability approach.
In: Nonlinear Analysis: Theory, Methods & Applications, pp. 677-686, 30, (2), ISSN 0362546X, DOI: 10.1016/S0362-546X(97)00247-2, [Online-Edition: https://doi.org/10.1016/S0362-546X(97)00247-2],
[Article]

Item Type: Article
Erschienen: 1997
Creators: Bothe, Dieter
Title: Reaction-diffusion systems with discontinuities. A viability approach
Language: German
Journal or Publication Title: Nonlinear Analysis: Theory, Methods & Applications
Volume: 30
Number: 2
Divisions: Profile Areas > Thermo-Fluids & Interfaces
04 Department of Mathematics > Mathematical Modelling and Analysis
Profile Areas
04 Department of Mathematics
Date Deposited: 26 Apr 2018 11:07
DOI: 10.1016/S0362-546X(97)00247-2
Official URL: https://doi.org/10.1016/S0362-546X(97)00247-2
Export:

Optionen (nur für Redakteure)

View Item View Item